# SDR CA000731024

- Difficulty date: June 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,976 hours
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fuel Control
- Part number: 8063005A
- Condition: Jammed
- Location: Engine
- Part time: 5,692 hours, 8,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ROUTINE MAINTENANCE THE AIRCRAFT WAS STARTED FOR GROUND RUN. ENGINE STARTED NORMALLY BUT HAD LOWER THAN NORMAL GAS GENERATOR SPEED. POWER LEVER INPUTS MADE LITTLE OR NO EFFECT TO ENGINE AND MAX POWER INPUT ONLY INCREASE ENGINE TO HIGH IDLE SPEED. PILOTS HAD NO REPORTED ANY PROBLEM WHEN AIRCRAFT TAXIED TO HANGAR AND ROUTINE MAINTENANCE WAS DONE BUT NOT TO EFFECTED ENGINE. ALL P3 AND P4 LINES CHECKED. FUEL CONTROL UNIT WAS REPLACED AND ENGINE OPERATED NORMALLY. UNIT WAS SENT TO OVERHAUL SHOP FOR INVESTIGATION. STRIP REPORT TO FOLLOW.TEAR DOWN REPORT RECEIVED 2000,09,12:  REMOVAL WAS CONFIRMED AND ATTRIBUTED TO THE JAMMING OF THE COMPRESSOR DISCHARGE PRESSURE ROD.PWC INVESTIGATING CAUSE.
